Alert archive / Colorado / Freeze Warnings in 2005

Freeze Warning 1, NWS Pueblo, CO

September 14, 20055 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Sep 14, 2005, 2:21 PM MDT for 5 counties in Colorado. It took effect at Sep 15, 2005, 2:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2005, 2:21 PM MDT (20:21 UTC)
In effect from
Sep 15, 2005, 2:00 AM MDT
Expired
Sep 15, 2005, 7:51 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.4 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2005-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2005-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 142021
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
221 PM MDT WED SEP 14 2005

...HARD FREEZE EXPECTED IN THE SAN LUIS VALLEY TONIGHT...

.SKIES WILL CLEAR OVERNIGHT ACROSS SOUTHERN COLORADO...WHICH
WILL ALLOW TO TEMPERATURES TO DROP WELL BELOW FREEZING FOR 
SEVERAL HOURS ACROSS THE SAN LUIS VALLEY. 

COZ069>071-150430-
/X.NEW.KPUB.FZ.W.0001.050915T0800Z-050915T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
221 PM MDT WED SEP 14 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY. 

THIS WARNING INCLUDES THE ENTIRE SAN LUIS VALLEY. 

EXPECT TEMPERATURES TO DROP TO NEAR THE FREEZING MARK BY 2 AM
MDT...THEN INTO THE MIDDLE 20S BY SUNRISE. A HARD FREEZE IS
FORECAST...WITH TEMPERATURES OVER MOST OF THE VALLEY NEAR OR
BELOW 28 DEGREES FOR MORE THAN 4 HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
4 follow-up statements
000 
WWUS75 KPUB 150218
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
818 PM MDT WED SEP 14 2005

...HARD FREEZE EXPECTED IN THE SAN LUIS VALLEY TONIGHT...

.SKIES WILL CLEAR OVERNIGHT ACROSS SOUTHERN COLORADO...WHICH WILL
ALLOW TO TEMPERATURES TO DROP WELL BELOW FREEZING FOR SEVERAL
HOURS ACROSS THE SAN LUIS VALLEY.

COZ069>071-151030-
/X.CON.KPUB.FZ.W.0001.050915T0800Z-050915T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
818 PM MDT WED SEP 14 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
THURSDAY. 

THIS WARNING INCLUDES THE ENTIRE SAN LUIS VALLEY.

EXPECT TEMPERATURES TO DROP BELOW THE FREEZING MARK BY 3 AM
MDT...THEN INTO THE MIDDLE TO UPPER 20S BY SUNRISE. A HARD FREEZE
IS FORECAST...WITH TEMPERATURES OVER MOST OF THE VALLEY NEAR OR
BELOW 28 DEGREES FOR MORE THAN 3 HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$
000 
WWUS75 KPUB 151036
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
436 AM MDT THU SEP 15 2005

...HARD FREEZE EXPECTED IN THE SAN LUIS VALLEY THIS MORNING...

.CLEAR SKIES WILL ALLOW TO TEMPERATURES TO DROP BELOW FREEZING
ACROSS THE SAN LUIS VALLEY.

COZ069>071-151400-
/X.CON.KPUB.FZ.W.0001.000000T0000Z-050915T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
436 AM MDT THU SEP 15 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

TEMPERATURES THIS MORNING ACROSS THE SAN LUIS VALLEY WILL DROP
INTO THE MID AND UPPER 20S. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS75 KPUB 151351
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
751 AM MDT THU SEP 15 2005

...FREEZE WARNING CANCELLED FOR SAN LUIS VALLEY...

.PORTIONS OF THE SAN LUIS VALLEY HAD TEMPERATURES DROP INTO THE
MID AND UPPER 20S THIS MORNING. HOWEVER TEMPERATURES WILL BE
RISING THE REST OF THIS MORNING.

COZ069>071-151500-
/X.CAN.KPUB.FZ.W.0001.000000T0000Z-050915T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
751 AM MDT THU SEP 15 2005

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING. 

$$
000 
WWUS75 KPUB 061549
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
949 AM MDT THU OCT 6 2005

...FREEZING TEMPERATURES EXPECTED ACROSS SOUTHEASTERN COLORADO
TONIGHT...

.SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR THIS EVENING...AS DRY
AIR MOVES IN BEHIND A PASSING WEATHER DISTURBANCE. MOSTLY CLEAR
SKIES AND LIGHT WINDS ARE EXPECTED ACROSS THE REGION
TONIGHT...ALLOWING FOR A WIDESPREAD FREEZE ACROSS PORTIONS OF
SOUTHEAST COLORADO. TEMPERATURES ARE EXPECTED TO DROP BELOW
FREEZING TONIGHT AND REMAIN IN THE UPPER 20S TO LOWER 30S THROUGH
SUNRISE ON FRIDAY.

COZ083>089-093>099-070000-
/X.UPG.KPUB.FZ.A.0001.051007T0400Z-051007T1500Z/
/X.NEW.KPUB.FZ.W.0003.051007T0400Z-051007T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
949 AM MDT THU OCT 6 2005

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

LOW TEMPERATURES FRIDAY MORNING ARE EXPECTED TO RANGE FROM THE
UPPER 20S TO AROUND 30 DEGREES.

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES WILL OCCUR. IF YOU
CAN OR WISH TO PROTECT CROPS OR VEGETATION TAKE NECESSARY
PRECAUTIONS.  DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS.

$$
ROSE

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Sep 14, 3:42 AM MDT, 10 hours 39 minutes earlier.

Area forecast discussion, Sep 14, 3:42 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MDT WED SEP 14 2005

.SHORT TERM...
(TODAY AND TONIGHT)

TWO AREAS OF SHOWERS IN RADAR MOSAICS THIS MORNING...ONE ASSOC WITH
LF QUAD OF UPPER JET WHICH LIES ACROSS THE SRN CO BORDER AND
NRN NM KICKING OFF SHOWERS ACROSS NE CO.  SECOND BATCH OF SHOWERS
ACROSS WRN CO/ERN UT ASSOC WITH UPPER TROF MOVING THROUGH NRN UT
ATTM.  MOST OF OUR FCST AREA APPEARS DRY FOR NOW...THOUGH COULDNT
RULE OUT THE POSSIBILITY OF A PASSING MORNING SHOWER...ESP ACROSS NRN
AND FAR ERN SECTIONS.  WILL KEEP MOSTLY CLOUDY SKIES IN GRIDS WITH
VFR CIGS IN TAFS/TWEBS.  CURRENT TEMPS ACROSS THE SAN LUIS VALLEY IN
THE MID 30S...AND WITH DEW POINTS IN THE MID 20S AND CLEAR SKIES...
EXPECT THAT WIDESPREAD FROST WILL DEVELOP BY EARLY MORNING...AND WILL
MAINTAIN CURRENT FROST ADVISORY.

FOR TODAY...SFC HIGH WILL REMAIN ENTRENCHED ACROSS THE EASTERN PLAINS
WITH EASTERLY LOW LVL FLOW ADVECTING LOW LVL MOISTURE WESTWARD INTO
SE CO. DEW POINTS THIS AFTN MAY CLIMB INTO THE LOWER TO MID 40S
EAST OF THE MTS.  MID/UPPER LVLS COOL AS WELL WITH INCOMING TROF...SO
ATMOS SHOULD DESTABILIZE ENOUGH FOR AFTN/EVENING THUNDERSTORMS...ESP
OVR THE MTS THIS AFTN...SPREADING INTO THE ADJACENT PLAINS BY LATE
AFTN/EARLY EVENING. INITIALLY SOUNDINGS LOOK A CAPPED OUT EAST...AND
HAVE DECREASED POPS ACROSS THE EASTERN AREAS IN THE AFTN.  HOWEVER
AS DYNAMICS WITH INCOMING TROF APPROACHES THIS EVENING...WOULD
EXPECT A FEW SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS THE SE PLAINS
AS WELL.  MADE SOME MINOR TWEAKS TO POP GRIDS.  OTHERWISE...TODAY
LOOKS A FEW DEGREES COOLER THAN YESTERDAY.  WINDS SHOULD BE LIGHTER
OVER ALL BUT THE EXTREME SOUTHWEST MTS...AND WITH COOLER TEMPS AND
HIGHER RHS...NOT EXPECTING ANY FIRE WX CONCERNS.

FOR TONIGHT...UPPER TROF SHIFTS EASTWARD INTO THE CEN PLAINS BY
EARLY MORNING...WITH SHOWERS DECREASING FROM WEST TO EAST
OVERNIGHT.  ANOTHER COOL NIGHT IN STORE...WITH GUIDANCE GIVING TEMPS
IN THE UPPER 20S ACROSS THE SAN LUIS VALLEY.  WILL PROBABLY NEED
ANOTHER FROST ADVISORY FOR THIS AREA.  TEMPS MAY COME CLOSE TO 28
DEGREES IN SOME SPOTS IN THE SAN LUIS VALLEY...WHICH COULD BE
CONSIDERED A HARD FREEZE.  BUT THINK THIS WILL BE BRIEF AND NOT
WIDESPREAD ENOUGH TO WARRANT A FREEZE WATCH.  WITH CURRENT FROST
ADVISORY ALREADY IN PLACE FOR THIS MORNING...WILL LET THE DAY
SHIFT HOIST THE HIGHLIGHT LATER THIS MORNING AFTER CURRENT ADVISORY
EXPIRES.  OTHERWISE...CLEARING SKIES EXPECTED TONIGHT.  COOLED OFF
MIN TEMPS A BIT.  -KT

.LONG TERM...
(THURSDAY THROUGH TUESDAY)

SHRTWV RIDGE BUILDS OVR THE FORECAST AREA THU WITH DRY WEA EXPECTED
ACRS THE AREA AND TEMPS AROUND SEASONAL NORMS.  FRI THE RIDGE
SHIFTS E OF THE AREA AS A SHRTWV MOVES OVR MAINLY NRN PORTIONS OF CO
IN THE AFTERNOON.  NEITHER NAM OR GFS SHOW ANY PCPN FOR FRI SO WL
KEEP THE FORECAST DRY.  WINDS ALOFT INCREASE SOME ON FRI AS AN UPR
JET MOVES OVR THE STATE. FOR SAT AND SUN DRY WRLY FLOW IS EXPECTED
OVR THE AREA AND CURRENT GRIDS LOOK GOOD.  SUN NIGHT/MON AN UPR
TROF MOVES OVR THE STATE BUT MOST OF THE MSTR ASSOCIATED WITH THIS
SYSTEM LOOKS TO STAY WELL TO THE NORTH...SO WL KEEP THE FORECAST
DRY.  THE UPR TROF MOVES E OF THE AREA FOR TUE AND A FRONT MOVES
THRU THE SE PLAINS EARLY IN THE DAY.  AT THIS POINT THE GFS STILL
KEEPS THE AREA DRY AND THE CURRENT FORECAST LOOKS GOOD.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 8 AM WEDNESDAY FOR COZ069>071.

&&
Hazardous weather outlook, Sep 14, 6:30 AM MDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
630 AM MDT WED SEP 14 2005

COZ058>089-093>099-151300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
630 AM MDT WED SEP 14 2005

...FROST ADVISORY IN EFFECT FOR THE SAN LUIS VALLEY THROUGH 800 AM
THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTH
CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND TONIGHT AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA.  THE MAIN THREAT WITH
THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND
GUSTS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 4:54 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
Sep 14, 5:17 PM MDTSevere Thunderstorm WarningPUBBaca43 min
Sep 14, 5:54 PM MDTSevere Thunderstorm WarningPUBBaca21 min

Nearby

Freeze Warnings in Colorado, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.